MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO 5F TL MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO 5F TL MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number S1395108D3
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a kink in the stylet in the returned 3cg stylet was confirmed but the cause is unknown.A kink in the solid stylet wire was found 0.2¿ proximal of the t-lock assembly.A single kink was also present in the magnetic region of the stylet.The kink was located 0.42¿ from the distal tip of the stylet.Microscopic examination confirmed that they stylet was intact with the distal epoxy tip present.No breaks or fractures were seen within the magnets.The kink in the stylet had occurred between the 17th and 18th magnets, as counted from the proximal end of the device.The polyimide tubing was cut by the investigator, distal of the break site, to allow for dimensional analysis of the tubing.The outer and inner diameters were measured and met the device specifications.The exact cause of the kink in the stylet could not be determined from the returned sample.Possible contributing factors could include advancing or retracting the stylet against resistance, extension of the stylet tip past the trimmed end of the catheter, and/or advancing the catheter/stylet through a tortuous path.A lot history review (lhr) of reez1056 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "bent wire.Successful insertion but wire bent upon removal." on (b)(6) 2021: the returned device was found kinked.

Brand Name
POWERPICC PROVENA SOLO 5F TL MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12008882
Report Number3006260740-2021-02310
Device Sequence Number3304210
Product Code LJS
UDI-Device Identifier00801741155024
UDI-Public(01)00801741155024
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS1395108D3
Device Catalogue NumberS1395108D3
Device Lot NumberREEZ1056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2021
Initial Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;